Need some advice on my "folliculitis" situation.
So lately i have been getting a skin fade haircut (0 or 1 clipper guard, really short) about every 2 weeks or so since the fall semester started to keep well groomed and such and because of that i started to develop a mild case of Folliculitis. It is very mild, just red bumps with no pus or anything you see on the internet. After going to my doctor he gave me oral antibiotics and Hibclens which im on day 2 of and to not get my hair cut so short. But i need some advice because i also have a history of horribly bad seborrheic dermatitis and the way my dermatologist and i found to keep it under control is to have my hair very short. Should i consolt my dermatologist and ask him if i can still get my hair cut short after this clears up? I just dont want my skin to start cracking and getting painful again.
You could get the hair cut short but not very short while shaving is to be avoided altogether. It is also advised to keep the scalp moist at all times by using a scalp cream or light hair oil. For the folliculitis it is advised to continue with the antibiotics, while the use of ointments containing glycolic acid/ salicylic acid may prevent such episodes in future.
For the seborrhoeic dermatitis you could use shampoos containing ZPTO. If this does not seem to be effective you may try using a shampoo with ketocnazole such as Nizoral etc. If these measures do not seem to help, I would suggest consulting a dermatologist for an evaluation and appropriate management
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.